Show simple item record

dc.contributor.authorGrishanov, S. A.
dc.contributor.authorVassiliev, V. A.
dc.date.accessioned2010-04-21T11:36:05Z
dc.date.available2010-04-21T11:36:05Z
dc.date.issued2009
dc.identifier.citationGrishanov, S. A. and Vassiliev, V. (2009) Fiedler type combinatorial formulas for generalized Fiedler type invariants of knots in M2 x R1. Topology and its Applications, 156 (14), pp. 2307-2316.en
dc.identifier.issn0166-8641
dc.identifier.urihttp://hdl.handle.net/2086/3736
dc.language.isoenen
dc.publisherElsevieren
dc.titleFiedler type combinatorial formulas for generalized Fiedler type invariants of knots in M2 x R1.en
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1016/j.topol.2009.06.002
dc.researchgroupTextiles Engineering and Materials (TEAM)en
dc.peerreviewedYesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record